MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL; ENDO-MODEL® ROTATIONAL KNEE PROSTHESIS, WITH ANTI-LUXATION DEVICE, KNEE-JOINT PR

WALDEMAR LINK GMBH & CO. KG ENDO MODEL; ENDO-MODEL® ROTATIONAL KNEE PROSTHESIS, WITH ANTI-LUXATION DEVICE, KNEE-JOINT PR
Model Number 15-9024/11
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the histrory record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Mobilization knee prostheses.[customer].
 
Event or Problem Description
Mobilization knee prostheses.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.

Brand Name
ENDO MODEL
Common Device Name
ENDO-MODEL® ROTATIONAL KNEE PROSTHESIS, WITH ANTI-LUXATION DEVICE, KNEE-JOINT PR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key22381562
Report Number3004371426-2025-00026
Device Sequence Number8288873
Product Code KRO
UDI-Device Identifier04026575034680
UDI-Public04026575034680
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number15-9024/11
Device Catalogue Number15-9024/11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown